# SDR VNAA202403230002

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15379
- Aircraft time: 16,801 hours, 12,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320213
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOOR BEAM AT RBL 12.00 IS CRACKED ALONG THE OUTBOARD VERTICAL FLANGE AT F.S. 280.00.  REPAIRED DAMAGE I.A.W. MHIRJ AVIATION REO 690-53-11-1688 REV.--, DATED 2024-02-13.
